Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am a male, age 25. When I was 17, I began having unimaginable abdominal pains that were so horrible and frequent that I couldn't even finish high school. Many trips to gastronologits and the ER, they couldn't find what was wrong. A couple years later, I was diagnosed with Crohn's disease. When I was 18, they had put me on Vicodine and Norco. The vicodins were too subtle for the pain I was in. First the Norco's worked really well, but I kept taking it too much. Eventually, I moved onto Oxycontin, working my way up from 20mg pills to 80mg pills, one a day at least. Then I moved onto MS-Contin. 7 years later, I was still taking pills. MS-Contin for about a year and a half, 200MG or more a day. I finally saught help for this, because I wanted to live my life again. I found a doctor that prescribed me 8MG Suboxone which I took for a month and moved onto the lower dosage which I only took about 4 pills. I felt really good and free from all of the narcotic usuage. However, shortly after I began detoxing, although it was mild compared to the symptoms of cold turkey, it would not stop! I am 24 days in and I feel worse, I cannot stop sweating under my arms, soaking shirts, and I can barely sleep. My doctor is baffled and told me I should of been done by now. I have two questions for people with experience.

One, How long do you think this will go on? When can I live my life again?

Two, I took a small amount of Norco today... will this make it worse?

Loading...

Hang in there, it will get better. I know that for a fact! My old Dr. had me on 180 vicodon a month, for over a year. I was so addicted I was crawling on the floor to see if I might had dropped one. Thats when I had to put my foot down. Plus I didnt see what damage it was doing to my children and myself, I had gained so much weight. You get immune to them after while. I have a chronic pain disease, so its hard to. I tell my Dr, the new one that I only want 30 a month. Once there gone there gone. Your mind has to believe your done and you can do this. Its a nasty road to keep going on. Fight it. I have faith in you. I hope this helps.
Reply

Loading...

Suboxone withdrawal takes longer to taper than other drugs. It must be done very slowly. Check out the taper charts online for Suboxone. It should have been 2mg every 6-7days then 1mg for 7 days then 1/2 mg for 7days. You must be really hurting. I'm sorry I wish I could do more.
Reply

Loading...